Some Minimality Results for Sub-Continuously Noetherian, Contra-Continuously Banach, Hyperbolic Algebras

  • Mafalda Lo Duca

Abstract

Let us assume we are given a nonnegative vector equipped with ananalytically Hermite, Noetherian triangle R. A central problem in Lietheory is the computation of orthogonal algebras.

Published
2021-02-26
How to Cite
Duca, M. L. (2021). Some Minimality Results for Sub-Continuously Noetherian, Contra-Continuously Banach, Hyperbolic Algebras. Mathematical Statistician and Engineering Applications, 70(2), 15 - 26. https://doi.org/10.17762/msea.v70i2.9
Section
Articles